# SDR HNAA2016120500373

- Difficulty date: December 5, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 44,148 hours, 36,710 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Damaged
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT 8000 FT, CREW HEARD LOUD THUNK, FOLLOWED BY BLEED 1 LEAK MESSAGE.  RAN QH, THE BLEED 2 LEAK MESSAGE DISPLAYED.  RAN QRH, THEN BLEED, THEN BLEED 1 MESSAGE OFF. ANTI ICE INOPERATIVE MESSAGE DURING DESCENT. THEN BLEED 1 LEAK. SELECTED BLEEDS OFF. RETURNED TO DEPARTURE.  FOUND NR 2 BLEED LINE CLAMP SEPARATED.  THE CLAMP AND O-RINGS ARE DAMAGED AND CLAMP FOUND TO BE MISSING. REMOVED AND REPLACED BLEED LINE CLAMP AND O-RING IAW 36-11-10. NO LEAKS NOTED.
